# SDR SWAA2012032102445

- Difficulty date: March 5, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 57,211 hours, 47,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STUB FRAME INNER CHORD CRACKED AT BS 616.  REPAIRED CHORD IAW EA.
